MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUFF, BP, DIS, 1T, CHI, HP

Medline Industries, LP MEDLINE; CUFF, BP, DIS, 1T, CHI, HP
Catalog Number MDS9911HP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood pressure cuff appeared to have an air leak and would not read on the monitor.
 
Additional Manufacturer Narrative
A complaint was received related to a "leaking air"; according to the facility, the blood pressure cuff appeared to have an air leak and would not provide a reading on the monitor during use.The sample was received in used condition, visual inspection did not show any signs of damage or broken parts, and the sample was inflated to 300mmhg and rapidly deflated not holding the pressure.The complaint was confirmed.Per vendor investigation report, after cutting open the cuff, damage was found at the corresponding point on the internal pvc membrane, which is the direct cause of the leak; batch-wide material quality abnormality has been ruled out through inspection, this defect is an isolated individual issue, and it is concluded that the root cause of this cuff leak is external force causing a scratch or puncture to the pvc membrane.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUFF, BP, DIS, 1T, CHI, HP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50804164
Report Number1417592-2026-43620
Device Sequence Number12897401
Product Code DXQ
UDI-Device Identifier10884389194782
UDI-Public10884389194782
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9911HP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown